# SDR DALA2015111407002

- Difficulty date: November 11, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FORWARD/AFT ANGLES OF BAR LATCH AT AFT CARGO DOOR.  REPLACED IAW SRM 51-30-01.
